Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taken fluconazole for white discharge. Have fishy odor, more white discharge, bloated belly. What do I have?

hi, i got prescribed 1 pill of pms- fluconazole for the symptom of a white vaginal cottage like discharge i supposely have a yeast infection but its been 4 days since i took the medication and seems like the symptoms got worse i now have a bad fishy odor with more vaginal discharge and my belly is really bloated.What may i possibly have?
Asked On : Tue, 12 Mar 2013
Answers:  1 Views:  275
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Flucanazole is used in VAGINAL CANDIDIASIS ( fungal infection). It can result in side effects like abdominal pain, nausea head ache and diarrhoea. For your condition a combination of Azithromycin, Ornidazole & Flucanazole is preferrable It is available as Kit tab containing 2 tablets of Ornidazole 750mg each, 1 tab of Flucanazole 150mg & 1 tab of Azithromycin 1G. Take one Kit tablet as a single dose.
Answered: Wed, 13 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor